# SDR CA960424003

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608002
- Condition: Failed
- Location: #2 Ac Gen
- Part time: 14,439 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN)#2 AC GENERATOR FAILED. FOUND GENERATOR CONTROL UNIT (GCU) AT FAULT.
